On identities preserved by general products of algebras

Ésik, Zoltán: On identities preserved by general products of algebras. Acta cybernetica, (6) 3. pp. 285-289. (1983)

[img] Cikk, tanulmány, mű
cybernetica_006_numb_003_285-289.pdf

Download (623kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1983
Volume: 6
Number: 3
Page Range: pp. 285-289
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika
Additional Information: Bibliogr.: 289. p.
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12359

Actions (login required)

View Item View Item